# SDR IPXA2023082894036

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 91,274 hours, 18,081 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Adi
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*ATB* ALT FLAG CAPT'S ADI CLIMBOUT THRU 2500' WSHEAR DET FAIL CLIMB THRU 5000' ALT FLAG FO ADI CLIMBING 10,000' IAS FLAG CAPT ADI BTWN 14-15,000' CMP ALT WINDOW BLANK UNABLE TO SELECT 18,000 - CONTINUED FROM ITEM 1- IAS FLAG FO ADI @ 18,000REPLACED RIGHT AIR DATA COMPUTER UP TO STEP 3-E-2 [BM 0557958 8-25-23] OPS CK OF ADC 2 DONE IAW AMM 34-16-01 7 AMM 22-01-01 OPS CK GOOD ESR IPC 34-16-01-01 #55
